`a`
Journal of Modern Dynamics (JMD)
 

Erratum: Billiards in nearly isosceles triangles
Pages: 133 - 137, Issue 1, March 2014

doi:10.3934/jmd.2014.8.133      Abstract        References        Full text (430.4K)           Related Articles

W. Patrick Hooper - Department of Mathematics, City College of New York, 160 Convent Avenue, New York, NY 10031, United States (email)
Richard Evan Schwartz - Department of Mathematics, Brown University, Providence, RI 02912, United States (email)

1 W. P. Hooper and R. E. Schwartz, Billiards in nearly isosceles triangles, J. Mod. Dyn., 3 (2009), 159-231.       
2 S. Tabachnikov, Billiards, Panor. Synth., (1995), vi+142 pp.       

Go to top